Alert archive / Alabama / Small Craft Advisories in 2012
Small Craft Advisory 27, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 11, 2012, 3:49 PM CDT. It took effect at May 12, 2012, 8:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2012, 3:49 PM CDT (20:49 UTC)
- In effect from
- May 12, 2012, 8:00 AM CDT
- Expired
- May 12, 2012, 3:11 PM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
927 WHUS74 KMOB 112049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 PM CDT FRI MAY 11 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 8 AM CDT SATURDAY THROUGH 10 PM SATURDAY EVENING... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOBILE BAY THE COASTAL WATERS FOR ALL OF SATURDAY... .SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS AFTERNOON AS LOW MOVES EAST ACROSS THE NORTHERN GULF OF MEXICO. WIND WILL INCREASE OVERNIGHT TO ABOVE 20 KNOTS SATURDAY MORNING LASTING THROUGH SATURDAY EVENING BEFORE DECREASING. GMZ650-655-670-675-120500- /O.NEW.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 PM CDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS COMMENCING SATURDAY MORNING. * SEAS: INCREASING TO 6 TO 8 FEET LATER SATURDAY MORNING BECOMING 4 TO 6 FEET BY MIDNIGHT SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
378 WHUS74 KMOB 112104 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 404 PM CDT FRI MAY 11 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM 8 AM CDT SATURDAY THROUGH 10 PM SATURDAY EVENING... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOBILE BAY THE COASTAL WATERS FOR ALL OF SATURDAY... .SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS AFTERNOON AS A LOW MOVES EAST ACROSS THE NORTHERN GULF OF MEXICO. WIND WILL INCREASE OVERNIGHT TO ABOVE 20 KNOTS SATURDAY MORNING LASTING THROUGH SATURDAY EVENING BEFORE DECREASING. GMZ650-655-670-675-120515- /O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 404 PM CDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS COMMENCING SATURDAY MORNING. * SEAS: INCREASING TO 6 TO 8 FEET LATER SATURDAY MORNING BECOMING 4 TO 6 FEET BY MIDNIGHT SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
717 WHUS74 KMOB 120350 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1050 PM CDT FRI MAY 11 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM 8 AM CDT SATURDAY THROUGH 10 PM SATURDAY EVENING... .STRONG SOUTHEASTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE COASTAL WATERS SATURDAY IN ADVANCE OF A DEEPENING LOW PRESSURE SYSTEM LOCATED ACROSS SOUTHWESTERN LOUISIANA. WIND SPEEDS AROUND 20 KNOTS ALONG WITH SEAS BUILDING TO AROUND 7 FEET WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS SATURDAY. GMZ650-655-670-675-121200- /O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1050 PM CDT FRI MAY 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY... * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
523 WHUS74 KMOB 121153 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 653 AM CDT SAT MAY 12 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM 8 AM CDT TODAY THROUGH 10 PM SATURDAY EVENING... .STRONG SOUTHEASTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE COASTAL WATERS SATURDAY IN ADVANCE OF A DEEPENING LOW PRESSURE SYSTEM LOCATED ACROSS SOUTHWESTERN LOUISIANA. WIND SPEEDS AROUND 20 KNOTS ALONG WITH SEAS BUILDING TO AROUND 6 FEET WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS SATURDAY. GMZ650-655-670-675-122000- /O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 653 AM CDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO AROUND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
149 WHUS74 KMOB 121953 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 253 PM CDT SAT MAY 12 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM TONIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG SOUTHERLY WIND FLOW WILL CONTINUE ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING IN ADVANCE OF A DEEPENING AREA OF LOW PRESSURE MOVING NORTHEASTWARD ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND SOUTHEAST STATES. WIND UP TO 20 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET CAN BE EXPECTED OVER THE MARINE AREA THROUGH LATE THIS EVENING. GMZ650-655-670-675-130300- /O.CON.KMOB.SC.Y.0027.000000T0000Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 253 PM CDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS74 KMOB 122011 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 311 PM CDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH TONIGHT AS A BROAD AREA OF LOW PRESSURE TO THE WEST CONTINUES TO TRACK NORTHEASTWARD AWAY FROM THE COAST. GMZ650-655-670-675-122115- /O.CAN.KMOB.SC.Y.0027.000000T0000Z-120513T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 311 PM CDT SAT MAY 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 11, 1:27 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 11, 1:27 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 127 PM CDT FRI MAY 11 2012 .UPDATE...WILL UPDATE TO ADD SMALL POPS TO THE SOUTHWESTERN PORTION OF THE FORECAST AREA FOR WEAKENING CONVECTION APPROACHING FROM THE WEST. NO OTHER MAJOR CHANGES...UPDATE OUT SOON. /29 && ** PREVIOUS DISCUSSION ** .AVIATION UPDATE...MAINLY UPDATED FOR RAIN SHIELD MOVING IN FROM THE WEST...MVFR CONDITIONS FROM CIGS TO PREVAIL AROUND 11/20Z. NOT MUCH CHANGE FOR THE REMAINING 24 HOURS. && .SHORT TERM (TODAY AND TONIGHT)...ONE LAST DRY DAY EXPECTED TODAY ACROSS THE GULF COAST AS SHORTWAVE RIDGING DEVELOPS DOWNSTREAM OF THE SHORTWAVE MOVING ACROSS TEXAS. CLEAR TO PARTLY CLOUDY SKIES THIS MORNING WILL BECOME INCREASINGLY CLOUDY ESPECIALLY ACROSS WESTERN AREAS AS HIGH CLOUDS INCREASE AHEAD OF THE APPROACHING SYSTEM. HIGH TEMPS WILL REMAIN NEAR NORMAL IN THE LOW/MID 80S. MOISTURE LEVELS WILL INCREASE RAPIDLY TONIGHT AS THE SHORTWAVE MOVES SLOWLY EAST...INDUCING SFC LOW DEVELOPMENT ACROSS LOUISIANA. THIS WILL TURN THE SFC FLOW TO A MORE SOUTHERLY DIRECTION...ALLOWING PWATS TO CLIMB TO 1.3-1.5 INCHES BY EARLY SATURDAY MORNING. THIS WILL RESULT IN INCREASING RAIN CHANCES FROM WEST TO EAST AFTER MIDNIGHT. INCREASING MOISTURE AND WIDESPREAD CLOUDS WILL KEEP LOWS IN THE LOW/MID 60S INLAND TO UPPER 60S NEAR THE COAST. 13/JC (SATURDAY THROUGH SUNDAY)...UPPER LOW OVER TEXAS THIS MORNING WILL OPEN AND MOVE EAST SATURDAY AND SUNDAY. AT THE SFC...LOW PRESSURE DEVELOPS ALONG THE CENTRAL GULF COASTAL REGION SATURDAY AND IS EXPECTED TO DRIFT EAST INTO THE INTERIOR SOUTHEASTERN STATES ON SUNDAY. SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF THIS SYSTEM ON SATURDAY...BRINGING ABUNDANT GULF MOISTURE INTO THE FCST AREA. PRECIPITABLE WATER WILL INCREASE TO AROUND 2 INCHES ON SATURDAY AND SATURDAY NIGHT...AND ALONG WITH THE DYNAMICS ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE...WILL SET THE STAGE FOR A POTENTIAL HEAVY RAIN EVENT ACROSS THE AREA. IT IS STILL TOO EARLY TO DETERMINE IF THE HEAVY RAINFALL POTENTIAL MAY BE CONCENTRATED CLOSER TO THE COAST OR BE LOCATED FURTHER INLAND. AT THIS TIME WE ARE CONTINUING TO INDICATE HIGHEST RAINFALL AMOUNTS OF 3 TO 5 INCHES ACROSS MOST OF THE FCST AREA (ESPECIALLY SOUTH OF HWY 84)...BUT LOCALIZED TOTALS POTENTIALLY UP TO 5 TO 7 INCHES. HEAVIEST RAINFALL STILL APPEARS MOST LIKELY ON SATURDAY NIGHT AND SUNDAY. ANY SEVERE WEATHER THREAT WILL DEPEND ON THE TRACK OF THE SFC LOW...THE FARTHER INLAND THE BETTER THE CHANCES FOR SEVERE WEATHER. AT THIS TIME...THE FCST AREA IS NOT OUTLOOKED FOR SVR WEATHER BUT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY SATURDAY AND SATURDAY NIGHT. THIS WILL CONTINUE TO BE MONITORED. HIGHS IN THE UPPER 70S AND LOWER 80S SATURDAY AND SUNDAY...WITH LOWS IN THE MID 60S TO LOWER 70S SATURDAY NIGHT. 12/DS .LONG TERM (MONDAY THROUGH THURSDAY)...THE LOW PRESSURE IS EXPECTED TO MOVE ON OFF TO THE EAST AND NORTHEAST THROUGH THE LONG TERM PERIOD...ALTHOUGH THERE ARE SOME DIFFERENCES IN MODEL SOLUTIONS. IT APPEARS THAT THE ASSOCIATED FRONTAL BOUNDARY WILL LIKELY LINGER ALONG THE GULF COAST HOWEVER. THIS WILL CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE FCST AREA THROUGH THE PERIOD...ALTHOUGH COVERAGE AND LIKELIHOOD OF WIDESPREAD HEAVY RAINFALL SHOULD NOT BE AS PROLIFIC AS OVER THE WEEKEND. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL...WITH HIGHS IN THE LOW TO MID 80S AND LOWS IN THE LOW TO MID 60S. 12/DS && .MARINE...WINDS WILL BECOME EAST TO SOUTHEAST TODAY AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE NORTHWEST GULF AND MOVES EAST. THE SOUTHEAST WINDS WILL INCREASE ALONG WITH BUILDING SEAS THROUGH THE WEEKEND. A SMALL CRAFT ADVISORY MAY BE REQUIRED. THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST STATES SUNDAY INTO MONDAY WITH A TRAILING FRONTAL BOUNDARY STALING NEAR THE GULF COAST THROUGH THE MIDDLE OF NEXT WEEK. A BRIEF OFFSHORE FLOW BEHIND THE LOW WILL BECOME LIGHT AND VARIABLE THROUGH MID WEEK. 13/JC && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY IS EXPECTED TO DROP INTO THE UPPER 20S TO MIDDLE 30S ACROSS THE REGION TODAY...BUT ERC AND WIND REQUIREMENTS WILL NOT BE MET SO NO HEADLINES. HUMIDITY WILL REBOUND ON SATURDAY AS CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE ALONG WITH AN INCREASING SOUTHEASTERLY WIND FLOW. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 83 64 80 67 / 20 40 80 60 PENSACOLA 84 68 79 69 / 10 30 80 60 DESTIN 83 68 78 70 / 05 20 80 60 EVERGREEN 84 59 78 64 / 10 30 70 60 WAYNESBORO 82 61 78 62 / 10 40 80 70 CAMDEN 82 60 76 62 / 05 30 80 70 CRESTVIEW 87 60 81 64 / 05 20 80 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 11, 5:01 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT FRI MAY 11 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 501 AM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM MOVING SLOWLY EASTWARD OVER THE SOUTHERN STATES SATURDAY THROUGH MONDAY WILL CAUSE SHOWERS AND STORMS TO INCREASE IN COVERAGE. THERE IS A RISK OF LOCALLY HEAVY RAINFALL WITH MOST AREAS LOOKING TO RECEIVE UPWARDS OF 3 TO 4 INCHES ON AVERAGE. LOCALIZED HIGHER AMOUNTS OF 5 TO 7 INCHES REMAIN POSSIBLE THROUGH THE WEEKEND INTO MONDAY. RAINS THIS HEAVY WILL LIKELY BRING ABOUT NUISANCE TYPE FLOODING OVER POOR DRAINING...LOWER LYING AREAS. FURTHERMORE...SOME THUNDERSTORMS COULD BRING STRONG GUSTY WINDS... POSSIBLY...BRIEFLY APPROACHING SEVERE LIMITS. UPCOMING FORECASTS WILL BETTER DEFINE THE HEAVY RAIN AND FLOODING THREAT AS THE EVENT DRAWS CLOSER IN TIME. INCREASING SOUTHEAST WINDS ALONG THE BEACHES THIS WEEKEND WILL INCREASE THE RISK OF DANGEROUS RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED THIS WEEKEND. GMZ630-650-655-670-675-121015- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO MODERATE TO STRONG SOUTHEAST WINDS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG SOUTHEASTERLY WINDS AND BUILDING SEAS OVER THE MARINE AREA WILL BRING HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT FROM LATE FRIDAY THROUGH MONDAY DUE TO A LOW MOVING EAST ACROSS THE SOUTHERN STATES. SMALL CRAFT ADVISORIES WILL LIKELY BECOME REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:49 PM CDT | Rip Current Statement | MOB | 51 hr |
Nearby
Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.